Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1986, Volume 27, Number 6, Pages 140–143 (Mi smj7216)  

The well-posedness of an initial-boundary value problem for the wave equation with a second-order boundary condition

N. G. Marchuk

Moscow

Full text: PDF file (490 kB)

English version:
Siberian Mathematical Journal, 1986, 27:6, 900–903

Bibliographic databases:

UDC: 517.944
Received: 11.01.1985

Citation: N. G. Marchuk, “The well-posedness of an initial-boundary value problem for the wave equation with a second-order boundary condition”, Sibirsk. Mat. Zh., 27:6 (1986), 140–143; Siberian Math. J., 27:6 (1986), 900–903

Citation in format AMSBIB
\Bibitem{Mar86}
\by N.~G.~Marchuk
\paper The well-posedness of an initial-boundary value problem for the wave equation with a second-order boundary condition
\jour Sibirsk. Mat. Zh.
\yr 1986
\vol 27
\issue 6
\pages 140--143
\mathnet{http://mi.mathnet.ru/smj7216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0883589}
\zmath{https://zbmath.org/?q=an:0627.35055}
\transl
\jour Siberian Math. J.
\yr 1986
\vol 27
\issue 6
\pages 900--903
\crossref{https://doi.org/10.1007/BF00970008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1986K124400013}


Linking options:
  • http://mi.mathnet.ru/eng/smj7216
  • http://mi.mathnet.ru/eng/smj/v27/i6/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021